Advances in Differential Equations

Existence, uniqueness and regularity results for integro-differential Heisenberg equations

Alessandra Cutrì and Maria Giovanna Garroni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present here some results concerning the existence, uniqueness and regularity of the solutions of second order integro-differential Heisenberg equations in a bounded region with homogeneous Dirichlet boundary conditions.

Article information

Adv. Differential Equations, Volume 1, Number 6 (1996), 939-963.

First available in Project Euclid: 25 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35H05 35Q99: None of the above, but in this section 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47G20: Integro-differential operators [See also 34K30, 35R09, 35R10, 45Jxx, 45Kxx]


Cutrì, Alessandra; Garroni, Maria Giovanna. Existence, uniqueness and regularity results for integro-differential Heisenberg equations. Adv. Differential Equations 1 (1996), no. 6, 939--963.

Export citation